# SDR AALA202203117848

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737*
- Aircraft serial: 31143
- Aircraft time: 29,083 hours, 12,168 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR HANDLE CAME OFF. SECURED LOOSE HARDWARE PER AMM 25-40-00. DOOR CHECKS NORMAL.
